# SDR DHL2000805086

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898474
- Condition: False Indication
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ENG FIRE INDICATION, PERFORMED PHASE 1 ITEMS, SHUT NR 4 ENG DOWN, DISCHARGED BOTH FIRE BOTTLES.  LIGHTS AND BELL CONTINUED FOR 5 MINUTES.  FOUND CONNECTOR P1-8062 AND P1-7040 SHORTED.  REPLACED BOTH CONNECTORS AND B CORE SENSING LOOP PER M/M 26-10-1.  ALSO REPLACED BOTH ENG FIRE BOTTLES PER M/M 26-20-1.  FIRE BOTTLE (P/N 899827) USED IN BOTH POSITIONS.  S/N OFF RT O/B 92452DC, S/N ON 25236DH, S/N OFF RT I/B 9788CU, S/N ON 18146CY.
